Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Homology of the zero-set of a nilpotent vector field on a flag manifold


Authors: C. De Concini, G. Lusztig and C. Procesi
Journal: J. Amer. Math. Soc. 1 (1988), 15-34
MSC: Primary 14L30; Secondary 14M99, 20G10, 32M05, 32M10
MathSciNet review: 924700
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14L30, 14M99, 20G10, 32M05, 32M10

Retrieve articles in all journals with MSC: 14L30, 14M99, 20G10, 32M05, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1988-0924700-2
PII: S 0894-0347(1988)0924700-2
Article copyright: © Copyright 1988 American Mathematical Society